On the topology of compactoid convergence in non-archimedean spaces
Annales mathématiques Blaise Pascal, Volume 3 (1996) no. 2, pp. 135-153.
@article{AMBP_1996__3_2_135_0,
     author = {A.K. Katsaras and A. Beloyiannis},
     title = {On the topology of compactoid convergence in non-archimedean spaces},
     journal = {Annales math\'ematiques Blaise Pascal},
     pages = {135--153},
     publisher = {Laboratoires de Math\'ematiques Pures et Appliqu\'ees de l'Universit\'e Blaise Pascal},
     volume = {3},
     number = {2},
     year = {1996},
     zbl = {0892.46086},
     mrnumber = {1435320},
     language = {en},
     url = {https://ambp.centre-mersenne.org/item/AMBP_1996__3_2_135_0/}
}
TY  - JOUR
AU  - A.K. Katsaras
AU  - A. Beloyiannis
TI  - On the topology of compactoid convergence in non-archimedean spaces
JO  - Annales mathématiques Blaise Pascal
PY  - 1996
DA  - 1996///
SP  - 135
EP  - 153
VL  - 3
IS  - 2
PB  - Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
UR  - https://ambp.centre-mersenne.org/item/AMBP_1996__3_2_135_0/
UR  - https://zbmath.org/?q=an%3A0892.46086
UR  - https://www.ams.org/mathscinet-getitem?mr=1435320
LA  - en
ID  - AMBP_1996__3_2_135_0
ER  - 
%0 Journal Article
%A A.K. Katsaras
%A A. Beloyiannis
%T On the topology of compactoid convergence in non-archimedean spaces
%J Annales mathématiques Blaise Pascal
%D 1996
%P 135-153
%V 3
%N 2
%I Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
%G en
%F AMBP_1996__3_2_135_0
A.K. Katsaras; A. Beloyiannis. On the topology of compactoid convergence in non-archimedean spaces. Annales mathématiques Blaise Pascal, Volume 3 (1996) no. 2, pp. 135-153. https://ambp.centre-mersenne.org/item/AMBP_1996__3_2_135_0/

[1] N. De Grande-De Kimpe, The bidual of a non-Archimedean locally convex space, Proc. Kon. Ned. Akad. Wet., A 92 (2) (1989) 203-312. | MR | Zbl

[2] N. De Grande-De Kimpeand J. Martinez-Maurica, Compact like operators between non-Archimedean normed spaces, Proc. Kon. Ned. Akad. Wet., A 85 (1982), 423-429.

[3] J. Horvath, Topological Vector Spaces and Distributions, Addison-Wesley, Reading, Massachusets. Palo Alto-London. Don mills. Ontario, 1966. | MR | Zbl

[4] A.K. Katsaras, Spaces of non-Archimedean valued functions, Bolletino U.M.I (6) 5-B (1986), 603-621. | MR | Zbl

[5] A.K. Katsaras, The non-Archimedean Grothendieck's completeness Theorem, Bull. Inst. of Math. Acad. Sinica, vol. 19, no 1 (1991), 351-354. | MR | Zbl

[6] A.K. Katsaras and A. Beloyiannis, Non-Archimedean weighted spaces of continuous functions, Rendiconti di Matematica, Ser. VII. vol. 16, Roma(1996) (to appear). | MR | Zbl

[7] A.K. Katsaras and A. Beloyiannis, On non-Archimedean weighted spaces of continuous functions, Proc. Fourth Conf. on p-adic Analysis (Nijmegen, The Netherlands), Marcel Dekker (to appear). | MR | Zbl

[8] A.K. Katsaras, C. Petalas and T. Vidalis, Non-Archimedean sequential spaces and the finest locally convex topology with the same compactoid sets, Acta Math. Univ. Comenianae, vol. LXIII, 1 (1994), 55-75. | EuDML | MR | Zbl

[9] C. Pérez-Garcia, "The Hahn-Banach extension Theorem in p-adic Analysis ", in: p-adic Functional Analysis, Marcel Dekker, New York. Bassel. Hong Kong (1992), 127-140. | MR | Zbl

[10] W.H. Schikhof, Locally convex spaces over nonspherically complete valued fields I, II Bull. Soc. Math. Belg. Sr. B 38( (1986). 187-224. | MR | Zbl

[11] W.H. Schikhof, The continuous linear image of a p-adic compactoid Proc. Kon. Ned. Akad. Wet. A 92 (1989), 119-123. | MR | Zbl

[12] W.H. Schikhof, "The p-adic Krein-Šmulian Theorem ", in: p-adic Functional Analysis, Marcel Dekker, New York. Basel. Hong Kong (1992), 177-189. | MR | Zbl

[13] W.H. Schikhof, A perfect duality between p-adic Banach spaces and compactoids, Indag. Math. N.S., 6(3) (1995), 325-339. | MR | Zbl